# SDR SWAA2021052073869

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FORWARD SHIELD, AFT CARGO BAY BS 767 - 787, RBL 21, WL 163. NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR ACB FWD SHEILD. LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05, 51-40-08, & DWG 146A8127.   INSTALLED THE NEW SHIELD IAW SRM 51-40-02, & DWG 146A0081.
